| Model Number |
AVFM10060 |
| Medical Device Problem Codes |
Obstruction of Flow (2423); Material Deformation (2976)
| Health Effect - Clinical Codes |
Occlusion (1984); Stenosis (2263)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.Expiration date (03/2021).
Event or Problem Description
It was reported that approximately several days post covered stent placement the non flared end of the stent was found allegedly folded occluding the vessel.Patient status was not provided.
Event or Problem Description
Additional Manufacturer Narrative
H10: manufacturing review: the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Investigation summary: the delivery system was not available for evaluation; images were not provided.The alleged issue could not be re produced which led to an inconclusive evaluation result.Based on the information available, and because no sample and no image was available the investigation is inconclusive.A definite root cause for the reported event could not be determined.In this case only limited information was available but it was known that the covered stent deployed fine.Based on the information available a definite root cause for the reported event could not be determined.Labeling review: in reviewing the relevant labeling for this product, the potential issue was found addressed.The ifu state: 'pre-dilate the stenosis with a pta balloon catheter of appropriate length and diameter for the lesion to be treated.', and 'post dilate the covered stent with an angioplasty balloon sized appropriately as to ensure complete wall apposition'.The ifu further state: 'access the target vessel from a site that permits the straightest possible path to the target lesion and advance an 0.035 inch guidewire across the target lesion.' holding and handling of the system throughout the procedure was found sufficiently described.Compression and insufficient expansion were found mentioned as potential complications that may occur.H10: d4 expiration date (03/2021).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.